Alert archive / Indiana / River Flood Warnings in 2016
River Flood Warning 7, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at May 11, 2016, 4:53 AM EDT for 5 counties in Indiana. It took effect at May 11, 2016, 5:11 AM EDT. It was in force for 35 hr.
The area
The outline as issued.
The facts
- Issued
- May 11, 2016, 4:53 AM EDT (08:53 UTC)
- In effect from
- May 11, 2016, 5:11 AM EDT
- Expired
- May 12, 2016, 3:47 PM EDT
- In force
- 35 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Cass County, IN, Kosciusko County, IN, Miami County, IN, Wabash County, IN, Whitley County, IN
The radar
The Northern Indiana radar (KIWX), 62 km from the middle of the area, began a volume at 08:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Eel River (IN) at North Manchester (NMCI3).
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 14 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03328000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
640
WGUS43 KIWX 110853
FLWIWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
453 AM EDT WED MAY 11 2016
...The National Weather Service in Northern Indiana has issued a
Flood Warning for the following rivers...
Eel River at North Manchester affecting Cass...Kosciusko...Miami...
Wabash and Whitley Counties
.Run-off from heavy rainfall Tuesday evening will cause minor
flooding along the Eel River today.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC017-085-103-169-183-120853-
/O.NEW.KIWX.FL.W.0007.160511T0911Z-160512T1947Z/
/NMCI3.1.ER.160511T0911Z.160511T1800Z.160511T1947Z.NO/
453 AM EDT WED MAY 11 2016
The National Weather Service in Northern Indiana has issued a
* Flood Warning for
The Eel River at North Manchester
* until Thursday afternoon.
* At 4 AM Wednesday the stage was 8.9 feet and rising.
* Minor flooding is forecast with a crest around 10.0 feet
this morning.
* Flood stage is 9.0 feet.
* At 9.0 feet...The river is at flood stage...minor agricultural
flooding occurs.
&&
LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
4087 8599 4072 8631
$$5 follow-up statements
910
WGUS83 KIWX 111034
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
634 AM EDT WED MAY 11 2016
...The Flood Warning has been extended for the following rivers...
Eel River at North Manchester affecting Cass...Kosciusko...Miami...
Wabash and Whitley Counties
.Run-off from heavy rainfall Tuesday evening was causing minor
flooding along the Eel River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC017-085-103-169-183-121034-
/O.EXT.KIWX.FL.W.0007.000000T0000Z-160513T1715Z/
/NMCI3.1.ER.160511T0836Z.160512T0000Z.160512T1715Z.NO/
634 AM EDT WED MAY 11 2016
The Flood Warning has been extended for
The Eel River at North Manchester
* until Friday afternoon.
* At 5 AM Wednesday the stage was 9.8 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise to a crest near 10.8 feet around 8
PM Wednesday May 11 and fall below flood stage around 1 PM
Thursday May 12.
* At 11.0 feet...Flood water nears the lumber company and trailer
court on south Mill Street.
* This crest compares to a previous crest of 10.4 feet which occurred
on Dec 29 2015.
&&
LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
4087 8599 4072 8631
$$342
WGUS43 KIWX 111136
FLWIWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
736 AM EDT WED MAY 11 2016
...Flooding severity forecast to increase from Minor to Moderate for
the following rivers in Indiana
Eel River at North Manchester affecting Cass...Kosciusko...Miami...
Wabash and Whitley Counties
.Runoff from recent heavy rainfall will lead to continued river level rises.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC017-085-103-169-183-121136-
/O.EXT.KIWX.FL.W.0007.000000T0000Z-160513T1400Z/
/NMCI3.2.ER.160511T0836Z.160511T1800Z.160512T1400Z.NO/
736 AM EDT WED MAY 11 2016
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The Eel River at North Manchester
* until Friday morning.
* At 6 AM Wednesday the stage was 10.3 feet and rising.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise to crest near 11.4 feet around 2 PM
Wednesday May 11 and fall below flood stage around 10 AM Thursday
May 12.
* At 11.0 feet...Flood water nears the lumber company and trailer
court on south Mill Street.
* This crest compares to a previous crest of 11.4 feet which occurred
on Nov 30 2011.
&&
LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
4087 8599 4072 8631
$$285
WGUS83 KIWX 111424
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1024 AM EDT WED MAY 11 2016
...The Flood Warning has been extended for the following rivers...
Eel River at North Manchester affecting Cass...Kosciusko...Miami...
Wabash and Whitley Counties
.The Eel River at North Manchester is expected to crest this afternoon
due to runoff from recent heavy rainfall. Moderate flooding is possible.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC017-085-103-169-183-121424-
/O.EXT.KIWX.FL.W.0007.000000T0000Z-160513T1108Z/
/NMCI3.2.ER.160511T0836Z.160511T1800Z.160512T1108Z.NO/
1024 AM EDT WED MAY 11 2016
The Flood Warning has been extended for
The Eel River at North Manchester
* until Friday morning.
* At 9 AM Wednesday the stage was 10.8 feet and rising.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise to a crest near 11.2 feet around 2
PM Wednesday May 11 and fall below flood stage around 7 AM
Thursday May 12.
* At 11.0 feet...Flood water nears the lumber company and trailer
court on south Mill Street.
* This crest compares to a previous crest of 11.4 feet which occurred
on Nov 30 2011.
&&
LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
4087 8599 4072 8631
$$590
WGUS83 KIWX 120121
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
921 PM EDT WED MAY 11 2016
...The Flood Warning has been extended for the following rivers...
Kankakee River at Davis affecting La Porte...Starke and St. Joseph
Counties
...The Flood Warning continues for the following rivers...
Eel River at North Manchester affecting Cass...Kosciusko...
Miami...Wabash and Whitley Counties
.Recent heavy rain led to rises on the Eel and Kankakee rivers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC017-085-103-169-183-130121-
/O.CON.KIWX.FL.W.0007.000000T0000Z-160513T1108Z/
/NMCI3.1.ER.160511T0836Z.160511T1530Z.160512T1108Z.NO/
921 PM EDT WED MAY 11 2016
The Flood Warning continues for
The Eel River at North Manchester
* until Friday morning.
* At 8 PM Wednesday the stage was 10.0 feet and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will fall below the 9.0 foot flood stage
around 7 AM Thursday May 12.
* At 10.0 feet...Flood waters near lumber company and trailer court
on South Mill Street.
&&
LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
4087 8599 4072 8631
$$
INC091-141-149-130120-
/O.EXT.KIWX.FL.W.0008.000000T0000Z-160515T0600Z/
/DAVI3.1.ER.160511T2200Z.160512T0600Z.160514T0600Z.NO/
821 PM CDT WED MAY 11 2016
The Flood Warning has been extended for
The Kankakee River at Davis
* until late Saturday night.
* At 8 PM Wednesday the stage was 10.1 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to a crest near 10.2 feet around 1
AM Thursday May 12 and fall below flood stage around 1 AM Saturday
May 14.
* At 10.0 feet...Flooding of low lying agricultural areas begins.
&&
LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
4143 8670
$$284
WGUS83 KIWX 121031
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
630 AM EDT THU MAY 12 2016
...The Flood Warning is cancelled for the following rivers...
Eel River at North Manchester affecting Cass...Kosciusko...Miami...
Wabash and Whitley Counties
.Flooding along the Eel River at North Manchester has ended.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC017-085-103-169-183-121100-
/O.CAN.KIWX.FL.W.0007.000000T0000Z-160513T1108Z/
/NMCI3.1.ER.160511T0836Z.160511T1530Z.160512T0818Z.NO/
630 AM EDT THU MAY 12 2016
The Flood Warning is cancelled for
The Eel River at North Manchester
* At 5 AM Thursday the stage was 8.8 feet.
* Flood stage is 9.0 feet.
* The river fell below flood stage early Thursday morning.
* Forecast...The river will continue to fall.
&&
LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
4087 8599 4072 8631
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at May 11, 3:58 AM EDT, 55 minutes earlier.
Area forecast discussion, May 11, 3:58 AM EDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 358 AM EDT WED MAY 11 2016 .SYNOPSIS... ISSUED AT 1239 AM EDT WED MAY 11 2016 SHOWER CHANCES WILL CONTINUE TO DIMINISH EARLY THIS MORNING AS AN UPPER LEVEL DISTURBANCE MOVES OFF TO THE EAST. DRIER AND WARMER AIR WILL BRIEFLY WORK INTO THE AREA TODAY BEHIND THIS SYSTEM... WITH SOME PARTIAL CLEARING POSSIBLE LATE IN THE DAY. HIGHS THIS AFTERNOON WILL LIKELY REACH INTO THE 70S. A COLD FRONT WILL BRING RENEWED SHOWER AND THUNDERSTORM CHANCES BACK INTO THE FORECAST LATER TONIGHT INTO THURSDAY...WITH HIGHS ONCE AGAIN REACHING THE 70S ON THURSDAY. COOLER TEMPERATURES WILL THEN RETURN BEHIND THIS SYSTEM FRIDAY INTO NEXT WEEKEND. && .SHORT TERM...(TODAY AND FRIDAY NIGHT) ISSUED AT 347 AM EDT WED MAY 11 2016 WK MID LEVEL SHRTWV LIFTING E-NE ACROSS THE CWA OVERNIGHT SHOULD MOVE NE OF THE AREA THIS MORNING. SCT SHOWERS CONTG ACROSS ERN PORTIONS OF THE CWA IN VCNTY OF THIS FEATURE ATTM. MOST OF THE SHOWERS SHOULD EXIT THE REGION BY 12Z WITH POSSIBLE EXCEPTION OF FAR ERN COUNTIES. ADDED PATCHY FOG TO WRN 2/3 OF THE CWA EARLY THIS MORNING. LIGHT WINDS AND MOIST BOUNDARY LAYER WILL CONTINUE TO SUPPORT SOME VSBY RESTRICTIONS BUT DOUBT WIDESPREAD DENSE FOG WILL DEVELOP DUE TO PRESENCE OF STRATUS EARLY THIS MORNING. RIDGING ALOFT IN THE WAKE OF THIS SHRTWV AND IN ADVANCE OF DEEP UPR TROF MOVG INTO THE NRN PLAINS SHOULD PROVIDE DRY WX ACROSS THE REMAINDER OF THE AREA TODAY WITH WAA AND A LITTLE MORE SUNSHINE PROVIDING WARMER TEMPS WITH HIGHS EXPECTED IN THE 70S OVER MOST OF THE AREA. ANOTHER WK NW-SE ORIENTED SHRTWV EXPECTED TO LIFT NE INTO THE WRN GRTLKS TONIGHT AHEAD OF MAIN UPR TROF MOVG THROUGH THE PLAINS. WITH WARM/MOIST AND SLIGHTLY UNSTABLE AIRMASS IN PLACE, THIS SYSTEM SHOULD PROVIDE SUFFICIENT FORCING FOR SHOWERS/TSTMS TO AT LEAST IMPACT WRN PORTIONS OF THE CWA OVERNIGHT. INCRSG SOUTHERLY GRADIENT WINDS SHOULD LIMIT DIURNAL COOLING WITH LOWS ONLY EXPECTED TO BE U50S/L60S OVER MOST OF THE AREA. SFC CDFNT ASSOCIATED WITH UPR TROF APCHG FROM THE PLAINS SHOULD MOVE ACROSS OUR CWA THU. HIGHER POPS/TSTM CHANCES ERN PORTION OF THE CWA WHERE LATER FROPA SHOULD PROVIDE BETTER OPPORTUNITY FOR DESTABILIZATION. DRIER CONDITIONS EXPECTED BY FRIDAY AS POST FRONTAL SFC RIDGE BUILDS IN. HWVR AMPLIFYING UPR TROF MOVG INTO THE GRTLKS WITH ACCOMPANYING LEFT EXIT REGION OF JET OVERSPREADING OUR AREA ALONG WITH A SECONDARY SFC CDFNT SHOULD CAUSE SHOWERS TO SPREAD BACK INTO THE AREA BY EVE. && .LONG TERM...(SATURDAY THROUGH TUESDAY) ISSUED AT 347 AM EDT WED MAY 11 2016 UPR LOW CENTERED OVER ONTARIO WILL DOMINATE THE WX THIS WEEKEND WITH COOL AND GENERALLY DRY CONDITIONS. A SHRTWV IS FCST TO ROTATE AROUND THE LOW THROUGH THE GRTLKS SUNDAY BRINGING A SLIGHT CHC OF SHOWERS TO OUR AREA. TEMPS WILL BE UNSEASONABLY COOL WITH HIGHS ONLY IN THE 50S AND LOWS IN THE M-U30S. WARMING TREND WITH HIGHS IN THE 60S SHOULD DEVELOP BY MONDAY AS UPR LOW FILLS AND MOVES EAST. ANOTHER UPR TROF MOVG EAST INTO THE PLAINS ALONG WITH LOW LEVEL WARM/MOIST ADVECTION AHEAD OF IT, MAY CAUSE SHOWERS TO MOVE BACK INTO OUR AREA BY TUE. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT) ISSUED AT 1239 AM EDT WED MAY 11 2016 LOW STRATUS/BR FORMATION WILL LIKELY LOWER INTO LIFR-IFR RANGE EARLY THIS MORNING GIVEN MOISTURE LADEN LOW LEVELS/WEAK FLOW JUST NORTH OF LINGERING SFC FRONT. CONDITIONS WILL THEN GRADUAL IMPROVE BY LATER THIS MORNING/EARLY AFTN AS DIURNAL MIXING AND DRYING ALOFT EVENTUALLY LEADS TO VFR CONDITIONS BY LATE AFTN/EVE. DRY/LIGHT EASTERLY WINDS EXPECTED OTHERWISE...EXCEPT AT KFWA WHERE A FEW EARLY MORNING SHOWERS WILL REMAIN POSSIBLE. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...STEINWEDEL SHORT TERM...JT LONG TERM...JT AVIATION...STEINWEDEL VISIT US AT WWW.WEATHER.GOV/IWX FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, May 10, 9:27 AM EDT, 19 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 927 AM EDT TUE MAY 10 2016 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-111330- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE... LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE... LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON... BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH... BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE... SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY... FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON... LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH... NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY... MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR... ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE... DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS... WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE... JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD... SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON... DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA... LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT... OHIO CITY...LIMA...SPENCERVILLE 927 AM EDT TUE MAY 10 2016 /827 AM CDT TUE MAY 10 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO EARLY THIS EVENING...MAINLY ALONG AND SOUTH OF ROUTE 30. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE THURSDAY ESPECIALLY EAST OF THE HIGHWAY 15 CORRIDOR. A MARGINALLY SEVERE STORM IS POSSIBLE WITH GUSTY WINDS AND SMALL HAIL ESPECIALLY FROM NORTHEAST INDIANA THROUGH NORTHWEST OHIO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-111330- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 927 AM EDT TUE MAY 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AN ISOLATED THUNDERSTORM IS POSSIBLE LATE WEDNESDAY NIGHT INTO THURSDAY MORNING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 8:18 PM EDT | Flash Flood Warning | IWX | Allen | 4 hr |
| May 10, 9:45 PM EDT | River Flood Warning | IWX | Allen, Huntington, Wabash | 42 hr |
| May 10, 10:06 PM EDT | Areal Flood Advisory | IWX | Allen | 114 min |
| May 10, 11:59 PM EDT | Areal Flood Warning | IWX | Allen | 9 hr |
| May 11, 3:28 PM EDT | River Flood Warning | IWX | LaPorte, Saint Joseph, Starke | 3 days |
Nearby
River Flood Warnings in Indiana, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.